# SDR J7SA2013080201

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N530FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20148
- Engine: Hnywl AS90711A
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Boot
- Condition: Unsecure
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT EVENT ENROUTE,  AIR DIVERSION. RED TRIM AIR LEAK CAS MESSAGE.  LANDING AND TAXI WERE UNEVENTFUL.   SECURED BOOT COVER AT OZONE CONVERTER AND REPOSITIONED LEAK DETECTION LOOP.
